QUT ePrints

Free surface flow into a horizontal slot with zero gravity

McCue, Scott W. (2000) Free surface flow into a horizontal slot with zero gravity. Physics of Fluids, 12(8), pp. 2145-2147.

View at publisher

Abstract

The two-dimensional free surface flow of a finite-depth fluid into a horizontal slot is considered. For this study, the effects of viscosity and gravity are ignored. A generalised Schwarz-Christoffel mapping is used to formulate the problem in terms of a linear integral equation, which is solved exactly with the use of a Fourier transform. The resulting free surface profile is given explicitly in closed-form.

Impact and interest:

0 citations in Scopus
Search Google Scholar™
0 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

149 since deposited on 22 Feb 2011
27 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 40250
Item Type: Journal Article
Keywords: free surface flow, generalized Schwarz–Christoffel mapping, conformal mapping, smooth attachment, zero gravity
DOI: 10.1063/1.870461
ISSN: 1089-7666
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Theoretical and Applied Mechanics (010207)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
Copyright Owner: Copyright 2000 American Institute of Physics
Deposited On: 23 Feb 2011 08:22
Last Modified: 23 Feb 2011 16:15

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page